# SDR AALA202208242709

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777
- Aircraft serial: 30257
- Aircraft time: 82,025 hours, 10,697 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Part number: 0FV0000A05G06
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F1L LAVATORY LOCK GETTING STUCK IN LOCKED POSITION (PAX GETTING TRAPPED). REPLACED LAVATORY 2F-1L DOOR ASSEMBLY IN ACCORDANCE WITH AMM 25-41-10.
